# SDR USAA2015010900005

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 57,042 hours, 21,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARM LEVER UNARMED DURING FLIGHT, NO ECAM WARNING.  FOUND DEBRIS IN GIRT BAR TRACK.  REMOVED & PERFORMED OPERATIONS CHECK.  OK FOR SERVICE.
